# SDR COMA9610155

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas
- Part number: 6226190204
- Condition: Malfunction
- Location: Avionics
- Part time: 12,819 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S RED HEADING FLAG LIGHT ON ALONG WITH FAILURE OF TCAS.  REPLACED THE AHC-85.  PART TOTAL CYCLES, 13,044.
